Principe de recollement des équations des contraintes en relativité générale
Séminaire de théorie spectrale et géométrie, Tome 30 (2011-2012), pp. 21-45.

La méthode de «  recollement  » permettant de trouver des solutions des équations des contraintes relativistes est décrite. En particulier, on expose la méthode de Corvino-Schoen pour construire des familles de solutions sur une variété non-compacte avec géométrie prescrite sur un bout asymptotique, en insistant sur le recollement «  non-localisé  ». Une liste de résultats obtenus par divers auteurs à partir de telles techniques est alors fournie, incluant la question du recollement de métriques riemanniennes en préservant leur courbure scalaire (constante). On donne enfin certaines applications en analyse géométrique et en relativité générale.

The “gluing” method to find solutions to the relativistic constraint equations is reviewed. In particular, we describe the Corvino-Schoen method to construct families of solutions on a non-compact manifold with prescribed geometry on an asymptotic end, with emphasis on the “non-localized” gluing. We then provide a list of results obtained by various authors using such techniques, including the question of gluing Riemannian metrics while preserving their (constant) scalar curvature. We eventually give some applications in geometric analysis and in general relativity.

DOI : https://doi.org/10.5802/tsg.289
Classification : 58J05,  83C05,  53C21,  53C50
Mots clés : relativité générale, formulation de Cauchy, équations des contraintes, recollement.
@article{TSG_2011-2012__30__21_0,
     author = {Cortier, Julien},
     title = {Principe de recollement des \'equations des~contraintes en relativit\'e g\'en\'erale},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {21--45},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {30},
     year = {2011-2012},
     doi = {10.5802/tsg.289},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/tsg.289/}
}
TY  - JOUR
AU  - Cortier, Julien
TI  - Principe de recollement des équations des contraintes en relativité générale
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2011-2012
DA  - 2011-2012///
SP  - 21
EP  - 45
VL  - 30
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/tsg.289/
UR  - https://doi.org/10.5802/tsg.289
DO  - 10.5802/tsg.289
LA  - fr
ID  - TSG_2011-2012__30__21_0
ER  - 
Cortier, Julien. Principe de recollement des équations des contraintes en relativité générale. Séminaire de théorie spectrale et géométrie, Tome 30 (2011-2012), pp. 21-45. doi : 10.5802/tsg.289. http://archive.numdam.org/articles/10.5802/tsg.289/

[1] Anderson, M.T.; Khuri, M.A. On the Bartnik extension problem for the static vacuum Einstein equations, Class. Quantum Grav., Volume 30 (2013) (125005) | MR 3064190 | Zbl 1271.83013

[2] Arnowitt, R.; Deser, S.; Misner, C. Coordinate invariance and energy expressions in general relativity, Phys. Rev., Volume 122 (1961), pp. 997-1006 (arXiv : gr-qc/0405109) | MR 127946 | Zbl 0094.23003

[3] Bartnik, R. The mass of an asymptotically flat manifold, Commun. Pure Appl. Math., Volume 39 (1986), pp. 661-693 | MR 849427 | Zbl 0598.53045

[4] Bartnik, R.; Isenberg, J. The constraint equations, The Einstein equations and the large scale behavior of gravitational fields : 50 years of the Cauchy problem in general relativity (eds P.T. Chruściel, H. Friedrich), Birkhauser Basel, Switzerland, 2004, pp. 1-34 | MR 2098912 | Zbl 1073.83009

[5] Beig, R.; Chruściel, P.T. Killing Initial Data, Class. Quantum Grav., Volume 14 (1997) no. 1A, p. A83-A92 (arXiv : gr-qc/9604040) | MR 1691888 | Zbl 0871.53063

[6] Beig, R.; Chruściel, P.T.; Schoen, R.M. KIDs are non-generic, Ann. H. Poincaré, Volume 6 (2005) no. 1, pp. 155-194 | MR 2121280 | Zbl 1145.83306

[7] Choquet-Bruhat, Y.; Geroch, R. Global aspects of the Cauchy problem in general relativity, Comm. Math. Phys., Volume 14 (1969), pp. 329-335 | MR 250640 | Zbl 0182.59901

[8] Chruściel, P.T. On the invariant mass conjecture in general relativity, Commun. Math. Phys., Volume 120 (1988), pp. 233-248 | MR 973533 | Zbl 0661.53060

[9] Chruściel, P.T.; Corvino, J.; Isenberg, J. Construction of N-Body Initial Data Sets in General Relativity, Commun. Math. Phys., Volume 304 (2011) no. 3, pp. 637-647 | MR 2794541 | Zbl 1216.83010

[10] Chruściel, P.T.; Delay, E. On mapping properties of the general relativistic constraints operator in weighted function spaces, with applications, Mém. Soc. Math. Fr. (2003) no. 94 | Numdam | MR 2031583 | Zbl 1058.83007

[11] Chruściel, P.T.; Delay, E. Gluing constructions for asymptotically hyperbolic manifolds with constant scalar curvature, Comm. Anal. Geom., Volume 17 (2009) no. 2, pp. 343-381 | MR 2520913 | Zbl 1187.53075

[12] Chruściel, P.T.; Herzlich, M. The mass of asymptotically hyperbolic Riemannian manifolds, Pacific J. Math, Volume 212 (2003) no. 2, pp. 231-264 | MR 2038048 | Zbl 1056.53025

[13] Chruściel, P.T.; Isenberg, J.; Pollack, D. Initial data engineering, Commun. Math. Phys., Volume 257 (2005) no. 1, pp. 29-42 | MR 2163567 | Zbl 1080.83002

[14] Chruściel, P.T.; Jezierski, J.; Leski, S. The Trautman-Bondi mass of hyperboloidal initial data sets, Adv. Theor. Math. Phys., Volume 8 (2004) no. 1, pp. 83-139 (arxiv.org/pdf/gr-qc/0307109.pdf) | MR 2086675 | Zbl 1086.81066

[15] Chruściel, P.T.; Pacard, F.; Pollack, D. Singular Yamabe metrics and initial data with exactly Kottler-Schwarzschild-de Sitter ends II, Math. Res. Lett., Volume 16 (2009) no. 1, pp. 157-164 | MR 2480569 | Zbl 1170.83004

[16] Chruściel, P.T.; Pollack, D. Singular Yamabe metrics and initial data with exactly Kottler-Schwarzschild-de Sitter ends, Ann. H. Poincaré, Volume 9 (2008), pp. 639-654 | MR 2413198 | Zbl 1144.83004

[17] Cortier, J. A family of asymptotically hyperbolic manifolds with arbitrary energy-momentum vectors, J. Math. Phys., Volume 53 (2012) no. 10 http://link.aip.org/link/?JMP/53/102504 (arXiv : 1205.1377v2 [math.DG]) | Article | MR 3050585

[18] Cortier, J. Gluing construction of initial data with Kerr-de Sitter ends, Ann. H. Poincaré, Volume 14 (2013) no. 5, pp. 1109-1134 | Article | MR 3070748 | Zbl 1272.83012

[19] Corvino, J. Scalar curvature deformation and a gluing construction for the Einstein constraint equations, Comm. Math. Phys., Volume 214 (2000) no. 1, pp. 137-189 | MR 1794269 | Zbl 1031.53064

[20] Corvino, J.; Eichmair, M.; Miao, P. Deformation of scalar curvature and volume, Math. Ann. (2013) (Online DOI 10.1007/s00208-013-0903-8) | MR 3096517

[21] Corvino, J.; Schoen, R.M. On the asymptotics for the vacuum Einstein constraint equations, J. Diff. Geom., Volume 73 (2006) no. 2, pp. 185-217 | MR 2225517 | Zbl 1122.58016

[22] Delay, E. Localized gluing of Riemannian metrics in interpolating their scalar curvature, Diff. Geom. Appl., Volume 29 (2011) no. 3, pp. 433-439 | MR 2795849 | Zbl 1219.53041

[23] Delay, E. Smooth compactly supported solutions of some underdetermined elliptic PDE, with gluing applications, Comm. PDE, Volume 37 (2012) no. 10, pp. 1689-1716 | MR 2971203 | Zbl 1268.58018

[24] Delay, E.; Mazzieri, L. Refined gluing for vacuum Einstein constraint equations (2010) (arXiv : 1003.4178 [math.DG])

[25] Fourès-Bruhat, Y. Théorèmes d’existence pour certains systèmes d’équations aux dérivées partielles non linéaires, Acta Math, Volume 88 (1952), pp. 141-225 | MR 53338 | Zbl 0049.19201

[26] Herzlich, M. Théorèmes de masse positive, Séminaire de Théorie Spectrale et Géométrie, Volume 16 (1998), pp. 107-126 | Numdam | MR 1626060 | Zbl 0949.53002

[27] Humbert, E. Relativité générale (d’après M. Vaugon) et quelques problèmes mathématiques qui en sont issus (2010) (arXiv : 1004.2402v4 [math.DG])

[28] Isenberg, J.; Maxwell, D.; Pollack, D. A gluing construction for non-vacuum solutions of the Einstein contraint equations, Adv. Theor. Math. Phys., Volume 9 (2005) no. 1, pp. 129-172 (arXiv : gr-qc/0501083) | MR 2193370 | Zbl 1101.83005

[29] Jauregui, J.L. Fill-ins of nonnegative scalar curvature, static metrics, and quasi-local mass, Pacific. J. Math., Volume 261 (2013) no. 2, pp. 417-444 | MR 3037574 | Zbl 1268.53043

[30] Kazdan, J.L. Positive energy in general relativity, Séminaire N. Bourbaki, Volume 120 (1982) no. 593, pp. 315-330 | Numdam | MR 689537 | Zbl 0496.53043

[31] Lee, J. M.; Parker, T. H. The Yamabe problem, Bull. Amer. Math. Soc. (N.S.), Volume 17 (1987) no. 1, pp. 37-91 | MR 888880 | Zbl 0633.53062

[32] Lindblad, H.; Rodnianski, I. Global Existence for the Einstein Vacuum Equations in Wave Coordinates, Comm. Math. Phys., Volume 256 (2005) no. 1, pp. 43-110 | MR 2134337 | Zbl 1081.83003

[33] Lindblad, H.; Rodnianski, I. The global stability of Minkowski space-time in harmonic gauge, Ann. Math., Volume 171 (2010) no. 3, pp. 1401-1477 | MR 2680391 | Zbl 1192.53066

[34] Maerten, D. Killing initial data revisited, J. Math. Phys., Volume 45 (2004) no. 7, pp. 2594-2599 | Article | MR 2067575 | Zbl 1071.83005

[35] Mazzieri, L. Generalized gluing for Einstein constraint equations, Calc. Var., Volume 34 (2009), pp. 453-473 | MR 2476420

[36] Michel, B. Geometric invariance of mass-like asymptotic invariants, J. Math. Phys., Volume 52 (2011) no. 5, pp. 052504, 14 pp. (arXiv : 1012.3775v2 [math-ph]) | MR 2839077

[37] Moncrief, V. Space-time symmetries and linearization stability of the Einstein equations. I, J. Math. Phys., Volume 16 (1975) no. 3, pp. 493-498 | MR 363398 | Zbl 0314.53035

[38] Moncrief, V. Space-time symmetries and linearization stability of the Einstein equations. II, J. Math. Phys., Volume 17 (1976) no. 10, pp. 1893-1902 | MR 416469

[39] Schoen, R.M. Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, Topics in Calculus of Variations (Montecatini Terme, 1987) (Lecture Notes in Mathematics), Volume 1365, Springer Berlin / Heidelberg, 1989, pp. 120-154 | MR 994021 | Zbl 0702.49038

[40] Schoen, R.M.; Yau, S.T. On the proof of the positive mass conjecture in general relativity, Commun. Math. Phys., Volume 65 (1979) no. 1, pp. 45-76 | MR 526976 | Zbl 0405.53045

[41] Schoen, R.M.; Yau, S.T. Proof of the positive mass theorem II, Commun. Math. Phys., Volume 79 (1981), pp. 231-260 | MR 612249 | Zbl 0494.53028

[42] Witten, E. A simple proof of the positive energy theorem, Commun. Math. Phys., Volume 80 (1981), pp. 381-402 | MR 626707 | Zbl 1051.83532

Cité par Sources :